MathSciNet Relay Station
MathSciNet bibliographic data
MR2537558 41A35 (41A25)
Duman, Oktay; Özarslan, Mehmet Ali; Vecchia, Biancamaria Della Modified Szász-Mirakjan-Kantorovich operators preserving linear functions. Turkish J. Math. 33 (2009), no. 2, 151–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement